# SDR DHL2001802002

- Difficulty date: February 5, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENGINE FIRE WARNING ACTIVATED.  PERFORMED ENG FIRE CHECKLIST, FIRE LEVER LIGHT REMAINED ILLUMINATED AND FIRE BELL SOUNDED INTERMITTENTLY ON A LOOP.  SWITCHED TO B-LOOP AND EXPERIENCED NO FURTHER FIRE WARNINGS.  B-LOOP SHORT TESTED OK.  ENGINE WINDMILLED 57 MINUTES AT 5 PSI.  FOUND NR 2 ENG A-LOOP CORE CONNECTOR SHORTED.  REPLACED CONNECTOR P1-7036, CHECKS GOOD PER MM 26-10-0.
